# SDR FDEA202111152915

- Difficulty date: November 15, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11F
- Aircraft serial: 48487
- Aircraft time: 92,043 hours, 21,958 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support
- Part number: AGA3857508
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT CARGO RH STA. 1954 BELOW FLOOR PANEL 187HF OUTBOARD RAIL (REF. AGA3857-508)   HAS EXFOLATION CORROSION EXISTS IN 2 LOCATION APROX. 2.00 X 1.00 AND 1.50 X 1.25. REMOVED AND REPLACED FLOOR SUPPORT RAILPER DWG. AGA3857-508
